Preprinty / Preprints (KMA) Collection home page

Browse
Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed
Collection's Items (Sorted by Submit Date in Descending order): 1 to 11 of 11
Aharoni, Ron , Kaiser, Tomáš , Zerbib, Shira
Fractional covers and matchings in families of weighted d-intervals

A d-interval is a union of at most d disjoint closed intervals on a fixed line. Tardos [Combinatorica 15 (1995), 123-134] and the second author [Disc. Comput. Geom. 18 (1997), 195-203] used topological tools to bound the transversal number τ of a family H of d-intervals&#...

Gajarský, Jakub , Hliněný, Petr , Kaiser, Tomáš , Král', Daniel , Kupec, Martin , Obdržálek, Jan , Ordyniak, Sebastian , Tůma, Vojtěch
First order limits of sparse graphs: Plane trees and path-width

Nešetřil and Ossona de Mendez introduced the notion of first order convergence as an attempt to unify the notions of convergence for sparse and dense graphs. It is known that there exist first order convergent sequences of graphs with no limit modeling (an analytic representat...

Chhetri, Maya , Girg, Petr
Globální bifurkace pro jistou třídu soustav eliptických PDR s nelinearitou typu "semipoziton"

We study a class of semipositone elliptic systems depending on a parameter using bifurcation theory. We show that there are two disjoint unbounded connected components of the solution set and discuss the nodal properties of solutions on these components. Finally, as a consequence o...

Vršek, Jan , Lávička, Miroslav
Translation surfaces and isotropic nets on rational minimal surfaces

We will deal with the translation surfaces which are the shapes generated by translating one curve along another one. We focus on the geometry of translation surfaces generated by two algebraic curves in space and study their properties, especially those useful for geometric modell...

Bizzarri, Michal , Lávička, Miroslav , Vršek, Jan
Piecewise rational approximation of square-root parameterizable curves using the Weierstrass form

In this paper we study situations when non-rational parameterizations of planar or space curves as results of certain geometric operations or constructions are obtained, in general. We focus especially on such cases in which one can identify a rational mapping which is a double...

Friesl, Michal , Lenten, Liam J.A. , Libich, Jan , Stehlík, Petr
Zvyšování atraktivity ledního hokeje změnou pořadí střídání stran

The popularity and business impact of major sports have been growing globally over time. This paper focuses on ice hockey, specifically the National Hockey League in North America. It reports a striking irregularity in ice hockey’s scoring dynamics relative to comparable sports such...

Stehlík, Petr
Expoinenciální počet řešení Nagumovy rovnice na grafech

We study the Nagumo reaction–diffusion equation on graphs and its dependence on the underlying graph structure and reaction–diffusion parameters. We provide necessary and sufficient conditions for the existence and nonexistence of spatially heterogeneous stationary solutions. Furthermore, we observe that&#...

Bizzarri, Michal , Lávička, Miroslav , Kosinka, Jiří
Skinning and blending with rational envelope surfaces

We continue the study of rational envelope (RE) surfaces. Although these surfaces are parametrized with the help of square roots, when considering an RE patch as the medial surface transform in 4D of a spatial domain it yields a rational parametrization of the domain’s boundar...

Bizzarri, Michal , Lávička, Miroslav
Rational adaptive blends among obstacles in 3D by contour method

In this paper we will continue in investigating ‘contour method’ and its using for the computation of rational parameterizations of canal surfaces without a need of sum of squares (SOS) decomposition. Further approaches for constructing flexible smooth transitions between canal surfaces will...

Bizzarri, Michal , Lávička, Miroslav , Šír, Zbyněk , Vršek, Jan
Hermite interpolation by piecewise polynomial surfaces with polynomial area element

This paper is devoted to the construction of polynomial 2-surfaces which possess a polynomial area element. In particular we study these surfaces in the Euclidean space R^3 (where they are equivalent to the PN surfaces) and in the Minkowski space R^{3,1} (where they provide th...

Pospíšil, Jan , Sobotka, Tomáš
Tržní kalibrace pro model stochastické volatility s dlouhou pamětí

In this article, we study a long memory stochastic volatility model (LSV), under which stock prices follow a jump-diffusion stochastic process and its stochastic volatility is driven by a continuous-time fractional process that attains a long memory. LSV model should take into account&#...

Collection's Items (Sorted by Submit Date in Descending order): 1 to 11 of 11